# SDR JJBA2018110503025

- Difficulty date: October 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIVET INSTALLED IN EDGE OF CHEM MIL OF SKIN AT REPAIR LOCATED AFT OF FR 20 AND BELOW STGR 14L	REMOVED PREVIOUS REPAIR DOUBLE INTALLED NEW REPAIR DOUBLER FOR AREA AFT OF FR 20 AND BELOW STGR 14L
